It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-29-2007, 06:18 PM   #1
Senior Veteran
(male)
 
Join Date: May 2006
Posts: 520
eclipse27 HB User
So what now?

I'm just flip flopping sypmtoms....my eye pressure/horrible headaches and extreme fatigure are back. I've been on biaxin for 2 weeks now? I was on zithromax and that seemed to keep me pretty ok and get rid of this eye pressure and stuff...but i still had some flair ups. Now i have the horrible eye pressure..horrible headache and extreme fatigue and horrible body aches/chills w/e u wanta call them. What do i do now?? Call my dr. and switch back...So far its just magnified everyday. I got to be able to work. And at teh rate im going im not going to be able to soon. I feel horrible. All my old symptoms are back. This isn't herxing. I can tell the difference....im on 1000mg of biaxin a day. What do i do from here?

 
Old 08-29-2007, 06:38 PM   #2
Member
(female)
 
Join Date: Jul 2007
Location: IL
Posts: 87
IL_gal HB User
Re: So what now?

Call your doc. Sounds like the Biaxin isn't working for you. Different drugs work for different folks. Hang in there.
-Rach

 
Sponsors Lightbulb
   
Old 08-30-2007, 12:54 AM   #3
Veteran
(female)
 
Join Date: Mar 2007
Location: MA,USA
Posts: 422
zandvoort HB User
Re: So what now?

eclipse-

I am sorry you are having such a tough time. I hope you get relief real soon. How do you tell the difference between herxing and a poor reaction to meds? I think I had a reaction recently and not a herx but I am not sure.
Thanks!

 
Old 08-30-2007, 12:53 PM   #4
Senior Veteran
(male)
 
Join Date: May 2006
Posts: 520
eclipse27 HB User
Re: So what now?

Quote:
Originally Posted by zandvoort View Post
eclipse-

I am sorry you are having such a tough time. I hope you get relief real soon. How do you tell the difference between herxing and a poor reaction to meds? I think I had a reaction recently and not a herx but I am not sure.
Thanks!
Well after all this experience off and on meds...you start to get a feel. I was off and on zithromax a few times. . . and 2 days after i stopped i began to feel worse. Herxing is just basically when my symptoms "flared up"...but then i began to feel relief and it went away. I started this med feeling crappy....and its just gotten worse to the point of i feel just as bad as i did before i started any medicine. Like i said, its hard to tell. But just get use to your body and what its telling you. I know that sounds cliche. But you'll be able to identify herxing/or reactions/ or w/e. Best of luck with you and your treatment. Keep me posted on how ya feel!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Retin-a-micro success stories.... Dom Acne 2 01-18-2003 07:06 AM
Rules of the Board - please read moderator2 Acne 0 06-10-2002 08:06 PM
If you feel suicidal, please read here.... moderator2 Acne 0 05-29-2002 06:54 PM
All members..... moderator2 Acne 2 05-16-2002 08:18 PM
How to use this message board.... moderator2 Acne 0 04-17-2002 07:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



jojo (69), jenj770 (45), tess201 (31), ticker (14), Administrator (11), 6Blues (9), annalisa9397 (7), dganz (5), Katherine777 (5), lala52 (5)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!